# SDR YAX2004F00000

- Difficulty date: July 13, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N8200M
- Make and model: Piper PA-32-301
- Aircraft serial: 328006048
- Engine: Lyc IO540K1G5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 056
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 162 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC REPORTING TO IDU VARIED ALTITUDE OF +800 FEET.  CROSSWIND COMPONENT ERRONEOUS AT TIMES.  UNIT INSTALLED AS PART OF EFIS-SV SYSTEM.
